Subsets of nonempty joint spectrum in topological algebras
Mathematica Bohemica, Tome 143 (2018) no. 4, pp. 441-448
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We give a necessary and a sufficient condition for a subset $S$ of a locally convex Waelbroeck algebra $\mathcal A$ to have a non-void left joint spectrum $\sigma _l(S).$ In particular, for a Lie subalgebra $L\subset \mathcal A$ we have $\sigma _l(L)\neq \emptyset $ if and only if $[L,L]$ generates in $\mathcal A$ a proper left ideal. \endgraf We also obtain a version of the spectral mapping formula for a modified left joint spectrum. Analogous theorems for the right joint spectrum and the Harte spectrum are also valid.
We give a necessary and a sufficient condition for a subset $S$ of a locally convex Waelbroeck algebra $\mathcal A$ to have a non-void left joint spectrum $\sigma _l(S).$ In particular, for a Lie subalgebra $L\subset \mathcal A$ we have $\sigma _l(L)\neq \emptyset $ if and only if $[L,L]$ generates in $\mathcal A$ a proper left ideal. \endgraf We also obtain a version of the spectral mapping formula for a modified left joint spectrum. Analogous theorems for the right joint spectrum and the Harte spectrum are also valid.
DOI :
10.21136/MB.2018.0098-17
Classification :
46H30, 47A13, 47A60
Keywords: joint spectrum; Waelbroeck algebra; commutator; spectral mapping formula
Keywords: joint spectrum; Waelbroeck algebra; commutator; spectral mapping formula
@article{10_21136_MB_2018_0098_17,
author = {Wawrzy\'nczyk, Antoni},
title = {Subsets of nonempty joint spectrum in topological algebras},
journal = {Mathematica Bohemica},
pages = {441--448},
year = {2018},
volume = {143},
number = {4},
doi = {10.21136/MB.2018.0098-17},
mrnumber = {3895267},
zbl = {06997377},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0098-17/}
}
TY - JOUR AU - Wawrzyńczyk, Antoni TI - Subsets of nonempty joint spectrum in topological algebras JO - Mathematica Bohemica PY - 2018 SP - 441 EP - 448 VL - 143 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0098-17/ DO - 10.21136/MB.2018.0098-17 LA - en ID - 10_21136_MB_2018_0098_17 ER -
Wawrzyńczyk, Antoni. Subsets of nonempty joint spectrum in topological algebras. Mathematica Bohemica, Tome 143 (2018) no. 4, pp. 441-448. doi: 10.21136/MB.2018.0098-17
Cité par Sources :